# SDR SWAA2024102536424

- Difficulty date: September 10, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK WEB RBL 42 STA 675 AT PASSENGER CABIN (1E/A). CRACK LENGTH APPROX. 0.375 INCH. 2024-572133<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 190023010; DUE DATE: 05-AUG-25.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 190023010; DUE DATE: 05-AUG-25.;[03] THE CRACK WAS REPAIRED PER B737-700 SRM 53-40-51-2R-2 REPAIR 2 WITH THE ONLY DEVIATION OF ADDING A FILLER TO THE WIRE BUNDLE ASSEMBLY IN ACCORDANCE WITH EA 24-153-02652. SEE INDIVIDUAL SIGN-OFFS BELOW.;[04] THE CRACK WAS REPAIRED PER B737-700 SRM 53-40-51-2R-2 REPAIR 2 WITH THE ONLY DEVIATION OF ADDING A FILLER TO THE WIRE BUNDLE ASSEMBLY IN ACCORDANCE WITH EA 24-153-02652. SEE INDIVIDUAL SIGN-OFFS BELOW. RII CERTIFIED
